Asymptotic Theory For Diffusive Electromagnetic Imaging
Version of Record online: 3 APR 2007
Geophysical Journal International
Volume 119, Issue 3, pages 857–868, December 1994
How to Cite
Virieux, J., Flores-Luna, C. and Gibert, D. (1994), Asymptotic Theory For Diffusive Electromagnetic Imaging. Geophysical Journal International, 119: 857–868. doi: 10.1111/j.1365-246X.1994.tb04022.x
- Issue online: 3 APR 2007
- Version of Record online: 3 APR 2007
- Accepted Accepted 1994 June 6. Received Received 1994 June 6; in original form 1993 August 4
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!